# SDR JIKA2013032301

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N19RZ
- Make and model: Beech 1900C
- Aircraft serial: UC75
- Aircraft time: 20,508 hours, 27,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

PILOT REPORTED THAT ON FINAL APPROACH,  GEAR DID NOT COME DOWN WHEN SELECTED, AND NO INDICATIONS OF MOVEMENT (UNSAFE LIGHTS).  DECLARED AN EMERGENCY, MANUALLY EXTENDED GEAR AND PERFORMED A TOWER FLY BY TO CONFIRM GEAR WAS DOWN, AND THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE GEAR POWER PACK CIRCUIT BREAKER IN THE LEFT ELECTRICAL PANEL WAS TRIPPED AND CONTAMINATED WITH DE-ICE FLUID  MAINTENANCE CLEANED AND RESET THE BREAKER, CLEANED AND RE-SEALED THE ACCESS PANEL, AND CONDUCTED SEVERAL SUCCESSFUL GEAR SWINGS.
